# SDR SWAA2024083013846

- Difficulty date: July 18, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 LBL22 WL156<[01] REMOVED AND REPLACED SIDEWALL SUPPORT AT ACB BETWEEN BS727+4 TO BS 847 LBL 22 WL 156 PER SRM 51-40-02. AND BOEING DWG 146A7502 ID:0086 REV:A;[02] CORRECTION TO DRAWING REFERENCE; IT SHOULD READ INSTALLED PER DWG 146A0061 SHEET 86 AND DWG 146A7500 SHEET 85;[03] VERIFIED CORRECTIVE ACTION STEP 2.
